Journal of Biomedical Science and Engineering

Vol.7 No.9(2014), Paper ID 48148, 10 pages

DOI:10.4236/jbise.2014.79071

 

A Mathematical Model to Solve Bio-Heat Transfer Problems through a Bio-Heat Transfer Equation with Quadratic Temperature-Dependent Blood Perfusion under a Constant Spatial Heating on Skin Surface

 

Emmanuel Kengne, Idir Mellal, Mariem Ben Hamouda, Ahmed Lakhssassi

 

Department of Computer Science and Engineering, University of Quebec at Outaouais, Gatineau, Canada
Department of Computer Science and Engineering, University of Quebec at Outaouais, Gatineau, Canada
Department of Computer Science and Engineering, University of Quebec at Outaouais, Gatineau, Canada
Department of Computer Science and Engineering, University of Quebec at Outaouais, Gatineau, Canada

 

Copyright © 2014 Emmanuel Kengne, Idir Mellal, Mariem Ben Hamouda, Ahmed Lakhssassi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Kengne, E. , Mellal, I. , Hamouda, M. and Lakhssassi, A. (2014) A Mathematical Model to Solve Bio-Heat Transfer Problems through a Bio-Heat Transfer Equation with Quadratic Temperature-Dependent Blood Perfusion under a Constant Spatial Heating on Skin Surface. Journal of Biomedical Science and Engineering, 7, 721-730. doi: 10.4236/jbise.2014.79071.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.